RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 67–72 (Mi mz9848)  

This article is cited in 3 scientific papers (total in 3 papers)

On the modulus of continuity of the solution to the Dirichlet problem at a regular boundary point

A. A. Novruzov

M. V. Lomonosov Moscow State University

Abstract: A linear elliptic equation of second order with coefficients satisfying a Dini condition is considered in the paper. The modulus of continuity of a solution at a regular boundary point is investigated. An estimate for the modulus of continuity in terms of the Wiener capacity is obtained.

Full text: PDF file (670 kB)

English version:
Mathematical Notes, 1972, 12:1, 472–475

Bibliographic databases:

UDC: 517.9
Received: 16.12.1970

Citation: A. A. Novruzov, “On the modulus of continuity of the solution to the Dirichlet problem at a regular boundary point”, Mat. Zametki, 12:1 (1972), 67–72; Math. Notes, 12:1 (1972), 472–475

Citation in format AMSBIB
\Bibitem{Nov72}
\by A.~A.~Novruzov
\paper On the modulus of continuity of the solution to the Dirichlet problem at a regular boundary point
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 67--72
\mathnet{http://mi.mathnet.ru/mz9848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318663}
\zmath{https://zbmath.org/?q=an:0248.35037}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 472--475
\crossref{https://doi.org/10.1007/BF01094394}


Linking options:
  • http://mi.mathnet.ru/eng/mz9848
  • http://mi.mathnet.ru/eng/mz/v12/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    2. A. I. Ibragimov, “On some qualitative properties of solutions of elliptic equations with continuous coefficients”, Math. USSR-Sb., 49:2 (1984), 447–460  mathnet  crossref  mathscinet  zmath
    3. A. A. Novruzov, “On an approach to the study of qualitative properties of solutions of nondivergence elliptic equations of second order”, Math. USSR-Sb., 50:2 (1985), 343–367  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020